# SDR DL78K010618

- Difficulty date: April 14, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 926 hours, 1,172 cycles
- Engine: Ge CFM567B24
- Engine time: 926 hours, 1,172 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567
- Part serial: 876581
- Condition: Failed
- Location: Nr 2
- Part time: 926 hours, 1,172 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

SPOOLING UP NR 2 ENG , AT 40 PERCENT FOR TAKE OFF,  AIRCRAFT SHUDDERED. ENGINE SHUT DOWN ON ITS OWN AND ENGINE FAIL LIGHT ILLUMINATED. ENGINE OVERTEMPED.  ENGINE CHANGED.
